# SDR R61A201403260456

- Difficulty date: March 26, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 16,354 hours, 12,924 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT SEAT TRACK HAS SPOT OF CORROSION DIRECTLY ABOVE FRAME 17.  MX PERFORMED REPAIR IAW SRM 53-10-10 REPAIR 01.
